MAUDE Adverse Event Report: Stryker Endoscopy-San Jose ICONIX 1 WITH INTELLIBRAID TECHNOLOGY 1.4MM ANCHOR WITH 1 STRAND 2 FORCE FIBER; fastener, fixation, nondegradable, soft tissue

Stryker Endoscopy-San Jose ICONIX 1 WITH INTELLIBRAID TECHNOLOGY 1.4MM ANCHOR WITH 1 STRAND 2 FORCE FIBER; fastener, fixation, nondegradable, soft tissue
Catalog Number 3910-500-512
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the broken tip portion of the iconix remained in the patient's glenoid cavity.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.

Brand Name
ICONIX 1 WITH INTELLIBRAID TECHNOLOGY 1.4MM ANCHOR WITH 1 STRAND 2 FORCE FIBER
Common Device Name
fastener, fixation, nondegradable, soft tissue
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50488472
Report Number0002936485-2026-00742
Device Sequence Number15980731
Product Code MBI
UDI-Device Identifier37613252450338
UDI-Public37613252450338
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3910-500-512
Device Lot Number25262AE2 or 25217AE2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown